Open Access
Translator Disclaimer
December, 2006 Special Toeplitz operators on strongly pseudoconvex domains
Jeffery D. McNeal , Željko Čučković
Rev. Mat. Iberoamericana 22(3): 851-866 (December, 2006).

Abstract

Toeplitz operators on strongly pseudoconvex domains in $\mathbb{C}^n$, constructed from the Bergman projection and with symbol equal to a positive power of the distance to the boundary, are considered. The mapping properties of these operators on $L^p$, as the power of the distance varies, are established.

Citation

Download Citation

Jeffery D. McNeal . Željko Čučković . "Special Toeplitz operators on strongly pseudoconvex domains." Rev. Mat. Iberoamericana 22 (3) 851 - 866, December, 2006.

Information

Published: December, 2006
First available in Project Euclid: 22 January 2007

zbMATH: 1124.32004
MathSciNet: MR2320404

Subjects:
Primary: ‎32A36‎ , 32T15 , 47B35

Keywords: Bergman kernel , strongly pseudoconvex domains , Toeplitz operators

Rights: Copyright © 2006 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.22 • No. 3 • December, 2006
Back to Top